# SDR SWAA2024090433088

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 60,790 hours, 39,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MV2 FOUND ROW 20ABC EMERGENCY LIGHT WONT TURN ON<[01] PERFORMED T/S IAW WDM 33-51-13-11 FOUND PLUG D11344 WAS DISCONNECTED. RECONNECTED PLUG D11344 EMERGENCY LIGHT AT ROW 20ABC OPS CHKED GOOD IAW AMM 33-51-00.
